Approximation of Analytic Periodic Functions by de la Vallée-Poussin Sums
Abstract
We investigate the approximation properties of the de la Vallée-Poussin sums on the classes CqβHω . We obtain asymptotic equalities that, in certain cases, guarantee the solvability of the Kolmogorov–Nikol'skii problem for the de la Vallée-Poussin sums on the classes CqβHω .Downloads
Published
25.12.2002
Issue
Section
Research articles
How to Cite
Rukasov, V. I., and S. O. Chaichenko. “Approximation of Analytic Periodic Functions by De La Vallée-Poussin Sums”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 12, Dec. 2002, pp. 1653-69, https://umj.imath.kiev.ua/index.php/umj/article/view/4204.